Quasinormal families of meromorphic functions

Xuecheng Pang, Shahar Nevo, Lawrence Zalcman

Research output: Contribution to journalArticlepeer-review

7 Scopus citations


Let F be a family of functions meromorphic on the plane domain D, all of whose zeros are multiple. Suppose that f′(z) ≠ 1 for all f εF and z ε D. Then if F is quasinormal on D, it is quasinormal of order 1 there.

Original languageEnglish
Pages (from-to)249-262
Number of pages14
JournalRevista Matematica Iberoamericana
Issue number1
StatePublished - 2005


  • Omitted values
  • Quasinormal families


Dive into the research topics of 'Quasinormal families of meromorphic functions'. Together they form a unique fingerprint.

Cite this